Annals of Combinatorics, Volume 8, No. 3, 2004

Bart De Bruyn
Decomposable Near Polygons
Ann. Combin. 8 (2004) 251-267.

Johann Cigler
q-Fibonacci Polynomials and the Rogers-Ramanujan Identities
Ann. Combin. 8 (2004) 269-285

Sylvie Corteel and Pawel Hitczenko
Multiplicity and Number of Parts in Overpartitions
Ann. Combin. 8 (2004) 287-301

Iiro Honkala
An Optimal Edge-Robust Identifying Code in the Triangular Lattice
Ann. Combin. 8 (2004) 303-323.

Y.-F.S. Pétermann and Jean-Luc Rémy
Increasing Self-Described Sequences
Ann. Combin. 8 (2004) 325-346.

Oystein J. Rodseth, James A. Sellers, and Kevin M. Courtright
Arithmetic Properties of Non-Squashing Partitions into Distinct Parts
Ann. Combin. 8 (2004) 347-353.

Dan Warren
Optimal Packing Behavior of Some 2-Block Patterns
Ann. Combin. 8 (2004) 355-367.

Doron Zeilberger
Symbolic Moment Calculus I: Foundations and Permutation Pattern Statistics
Ann. Combin. 8 (2004) 369-378.